Advances in Pure Mathematics

Volume 5, Issue 13 (November 2015)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

The Property of a Special Type of Exponential Spline Function

HTML  XML Download Download as PDF (Size: 208KB)  PP. 804-807  
DOI: 10.4236/apm.2015.513074    4,501 Downloads   4,981 Views  Citations


Approximation theory experienced a long term history. Since 50’ last century, the rise of spline function as well as the advance of calculation promotes the growth of classical approximation theory and makes them develop a profound theory in maths, and application values have shown among the field of scientific calculation and engineering technology and etc. At present, the study of spline function had made a great progress and had a lot of fruits, as for that, the reader could look up the book [1] or [2]. Nevertheless, the research staff pays less attention to exponential spline function, since polynomial spline function is a special case of that, so it is much essential and meaningful for one to explore the nature of exponential spline function.

Share and Cite:

Yang, G. (2015) The Property of a Special Type of Exponential Spline Function. Advances in Pure Mathematics, 5, 804-807. doi: 10.4236/apm.2015.513074.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.